MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. VIVIDIMAGE 4K

BLACK DIAMOND VIDEO, INC. VIVIDIMAGE 4K
Model Number RLM314K3
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the fiber cabling required tightening.The technician secured and tightened the fiber cabling, tested the function and operation of the vividimage surgical monitor, confirmed it to be operating to specifications, and returned the unit to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the display on their vividimage monitor was distorted.No report of injury or procedure delay.

Brand Name
VIVIDIMAGE 4K
Common Device Name
VIVIDIMAGE 4K
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25508229
Report Number3008776287-2026-00408
Device Sequence Number21455514
Product Code KQM
UDI-Device Identifier00724995195113
UDI-Public(01)00724995195113
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLM314K3
Device Catalogue NumberRLM314K3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown